If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Metoprolol ER

Collapse

About the Author

Collapse

Karen 54 Find out more about Karen 54
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Metoprolol ER

    How low is too low for BP when on Metoprolol ER. My BP has been running 92/67 with pulse 58. I have been on the med for almost a week and taking 50MG

  • #2
    Hi Karen,
    Those values would be on the low end of normal resting BP and HR is fine.....However, what is more important would be how you feel and how you respond to exercise and activity.....Do you get light headed frequently? Or do you feel very fatigued with normal activity? What are your BP and pulse after some activity? .... they both should increase slightly... If you have concerns check with your doctor.
    After years of symptoms:
    Officially Diagnosed HOCM 2006
    Myectomy 3/11/13 at non-COE
    Extended Myectomy 7/23/14
    At Mayo with Dr. Joseph Dearani

    Comment


    • #3
      Today when I took a walk my heart rate got up to 99 and that highest point. The medicine makes me real tired. When I walked up a small incline while walking I got light headed.

      Comment


      • #4
        Hi Karen, Yes, the class of drugs called " Beta Blockers" ...like metoprolol, can make you feel tired. Sometimes it is just for the first few weeks or months until your body is used to them..... sometimes it does not go away and you need to talk to your doctor about it. If it continues the doctor could possibly reduce the dose or change the medication.
        The most important thing is for you to understand your diagnosis.....which you haven't stated, but I assume is HCM since you are on the HCMA forum. Once you understand the dynamics of what is going on in your heart, then you can have good discussions with your cardiologist about your symptoms and treatment. One of the main reasons for medications in HCM is to relieve symptoms that interfere with your life.....not make your life worse.
        You might very well benefit by calling the HCMA office and getting an appointment to talk to someone about your case. Also, if you belong to Facebook there is an HCMA Facebook group that offers a lot of information.
        After years of symptoms:
        Officially Diagnosed HOCM 2006
        Myectomy 3/11/13 at non-COE
        Extended Myectomy 7/23/14
        At Mayo with Dr. Joseph Dearani

        Comment

        Today's Birthdays

        Collapse

        Working...
        X